# SDR R61A201208270439

- Difficulty date: August 27, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 13,857 hours, 11,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17092908001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND SHEAR PLATE CORRODED AT FRAME 84.  MAINTENANCE REMOVED AND REPLACED SHEAR PLATE AT FRAME 84 IAW EMB 175 SRM 51-41-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
